[Previous Months][Date Index][Thread Index][Join - Register][Login]   Help@Insulin-Pumpers.org
  [Message Prev][Message Next][Thread Prev][Thread Next]   for subscribe/unsubscribe assistance

[IP] Re:Topamax&DM

 Liz,   An interesting report....So you were one of the 11 ? Did you have 
direct contact with Dr Vinik?
    Did you get the fatigue or dizziness? Do these effects last through the
    A nice bonus was the statement that Dr. Vinik and the ADA president-
elect (Barrett) are are located" next door" to each other( About 150 mi down
64). As far as I know Vinik is involved with the most exciting T1 DM
work--anywhere! Having the resources and connection at the ADA may help the
development of a treatment(INGAP) that could cause the DM- maintenance
oriented industry to be very shaken.   Peter

>  Peter, there is a drug being looked at that does cause weight lose in SOME
> II's...I am one of them. It has actually helped me lose 40 lbs this year,
> between going on insulin and the topamax. Here is an article on the drug
> the information some people may have seen. It is not a big enough study to
 > anything YET. Except to get enough interest to start a real study. Here is
> link:
> -A91C-9531713CA348}
> Liz
for HELP or to subscribe/unsubscribe, contact: